# SDR CA090421002

- Difficulty date: April 20, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EIR PT6A 2009-030 FIRST STAGE COMPRESSOR BLADE FAILURE.
